# SDR SWIA201334133

- Difficulty date: July 28, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 14,505 hours, 9,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT OVERWING EXIT ROW IS BURNED OUT.  FLT#4638 RELAMPED.
